# SDR CNMA200200003

- Difficulty date: March 30, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N630AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46596
- Engine: Ge CF650C2
- Engine time: 80,493 hours, 18,792 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: NTL6012503
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN COWL FOUND MISSING UPON WALK-AROUND AFTER LANDING.  REPLACED LEFT ENGINE SIDE COWL AND ASSOCIATED HARDWARE, NO OTHER DAMAGE NOTED.
